# SDR FDEA2022093012246

- Difficulty date: August 17, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: AJC758217
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LOWR VERT STAB SKIN PANEL UPPER AFT FASTENER HOLE HAS A 1.5 IN. CRACK   PROPAGATING THROUGH FASTENER. (STA. 2160 AT REAR SPAR AND BELOW PYLON CARRY   THROUGH CAP)
